# SDR 20010502CW009

- Difficulty date: January 6, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Part serial: 3251
- Condition: Worn
- Location: Starflex
- Part time: 505 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS.  REMOVED AND REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
